MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH SWVLK TENOD BIOCOM 6.25X19.1MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. SUTR ANCH SWVLK TENOD BIOCOM 6.25X19.1MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number SUTR ANCH SWVLK TENOD BIOCOM 6.25X19.1MM
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/18/2022
Type of Reportable Event Malfunction
Event or Problem Description
On 02/21/2022, it was reported by an arthrex employee via email that an ar-1662bc biocomposite swivelock inserter could not be pulled out and when surgeon was able to, the anchor pulled out of implantation site as well.Surgeon drilled an additional bone hole and used a new ar-1662bc biocomposite swivelock to complete the case.This was discovered during a rcr procedure on 2/18/2022.No further issues has been reported.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The contribution of the device to the reported event could not be determined as the device is not expected to be returned for evaluation.The most likely cause for the reported failure can be attributed to user error of the device due to improper bone preparation.

Brand Name
SUTR ANCH SWVLK TENOD BIOCOM 6.25X19.1MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19163817
Report Number1220246-2024-02242
Device Sequence Number7382231
Product Code MAI
UDI-Device Identifier00888867020566
UDI-Public00888867020566
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model NumberSUTR ANCH SWVLK TENOD BIOCOM 6.25X19.1MM
Device Catalogue NumberAR-1662BC
Device Lot Number11977022
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2022
Initial Report FDA Received Date04/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/26/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown